Generalized Resolvents of Symmetric Operators
Matematičeskie zametki, Tome 73 (2003) no. 3, pp. 460-465
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_2003_73_3_a14,
author = {M. M. Malamud and V. I. Mogilevskii},
title = {Generalized {Resolvents} of {Symmetric} {Operators}},
journal = {Matemati\v{c}eskie zametki},
pages = {460--465},
year = {2003},
volume = {73},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2003_73_3_a14/}
}
M. M. Malamud; V. I. Mogilevskii. Generalized Resolvents of Symmetric Operators. Matematičeskie zametki, Tome 73 (2003) no. 3, pp. 460-465. http://geodesic.mathdoc.fr/item/MZM_2003_73_3_a14/
[1] Krein M. G., Langer G. K., Funktsion. analiz i ego prilozh., 5:3 (1971), 54–69 | MR | Zbl
[2] Derkach V. A., Malamud M. M., J. Func. Anal., 95:1 (1991), 1–95 | DOI | MR | Zbl
[3] Langer H., Sorjonen P., Ann. Acad. Sci. Fenn. A1, 561 (1974), 3–45
[4] Langer H., Textorius B., Invariant Subspaces and Other Topics, 6th Oper. Theory Conf. Proc., 1982, 103–118 | Zbl
[5] Malamud M. M., Mogilevskii V. I., Dokl. NAN Ukrainy, 1997, no. 1, 30–37 | MR | Zbl
[6] Brodskii M. S., UMN, 33:4 (1978), 141–168 | MR | Zbl
[7] Sekefalvi-Nad B., Foyash Ch., Garmonicheskii analiz operatorov v gilbertovom prostranstve, Mir, M., 1970